BUSINESS
03/18/2010 05:12 am ET Updated May 25, 2011

Tylenol Recall 2009 EXPANDED, All Arthritis Pain Caplets Recalled

A Tylenol recall on arthritis caplets has just gotten larger, as Johnson & Johnson has expanded the recall to include all such products.

A recall last month included five lots of the product with the Red EZ-Open Cap, but now Tylenol says all lots of the Tylenol Arthritis Pain caplets are included.

Per Trading Markets, "The recall was due to a moldy odor that can cause nausea and stomach pain caused by trace amounts of the chemical 2, 4, 6-tribromoanisole."

Other side effects include vomiting and diarrhea, but they've been labeled as "temporary and non-serious."

Those affected should stop taking the medication immediately and contact Tylenol at 1-888-222-6036 or www.tylenol.com. Those with medical concerns should immediately contact their doctor.

Tylenol says it plans to reintroduce the arthritis caplets in January 2010.